Alert archive / New Mexico / Wind Advisories in 2018

Wind Advisory 8, NWS Albuquerque, NM

February 12, 2018

NWS Albuquerque, NM issued this wind advisory at Feb 12, 2018, 3:16 AM MST. It took effect at Feb 12, 2018, 8:00 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2018, 3:16 AM MST (10:16 UTC)
In effect from
Feb 12, 2018, 8:00 AM MST
Expired
Feb 12, 2018, 6:00 PM MST
In force
10 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted.

302 
WWUS75 KABQ 121016
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
316 AM MST Mon Feb 12 2018

...STRONG SOUTHWEST WINDS FOR THE MOGOLLON AND CHUSKA MOUNTAINS
THIS AFTERNOON...

.A strengthening storm system over the Great Basin of Nevada will
help enhance stronger southwest winds over the Mogollon and Chuska
Mountains starting at 8am and persisting to sunset. Winds 25-35
mph will be common, with winds up to 40 mph possible at higher
elevations of the Mogollon and Chuska Mountains.

NMZ502-508-121800-
/O.NEW.KABQ.WI.Y.0008.180212T1500Z-180213T0100Z/
Chuska Mountains-Southwest Mountains-
316 AM MST Mon Feb 12 2018

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MST
THIS EVENING...

The National Weather Service in Albuquerque has issued a Wind
Advisory, which is in effect from 8 AM this morning to 6 PM MST
this evening. 

* LOCATION...Mogollon and Chuska Mountains.

* WINDS...25 to 35 mph, up to 40 mph at higher elevations above
  8,000 feet.

* TIMING...Winds will begin increasing by 8am, peaking 2pm to 4pm
  and tapering off by 6pm. 

* VISIBILITY...Locally reduced from blowing dust.

* LOCAL IMPACTS...Strong cross winds will impact east to west
  oriented roadways. Patchy blowing dust is likely near open
  fields, dry arroyos, and other dust prone areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$
2 follow-up statements
331 
WWUS75 KABQ 121830
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1130 AM MST Mon Feb 12 2018

...STRONG SOUTHWEST WINDS FOR THE MOGOLLON AND CHUSKA MOUNTAINS
THIS AFTERNOON...

.A strengthening storm system over the Great Basin of Nevada will
help enhance stronger southwest winds over the Mogollon and
Chuska Mountains starting at 8am and persisting to sunset. Winds
25-35 mph will be common, with winds up to 40 mph possible at
higher elevations of the Mogollon and Chuska Mountains.

NMZ502-508-130100-
/O.CON.KABQ.WI.Y.0008.000000T0000Z-180213T0100Z/
Chuska Mountains-Southwest Mountains-
1130 AM MST Mon Feb 12 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* LOCATION...Mogollon and Chuska Mountains.

* WINDS...25 to 35 mph, up to 45 mph at higher elevations above 
  8,000 feet. 

* TIMING...Winds will peak this afternoon and taper off by 6pm.
 
* VISIBILITY...Locally reduced from blowing dust.

* LOCAL IMPACTS...Strong cross winds will impact east to west 
  oriented roadways. Patchy blowing dust is likely near open 
  fields, dry arroyos, and other dust prone areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$
951 
WWUS75 KABQ 130100
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
600 PM MST Mon Feb 12 2018

NMZ502-508-130200-
/O.EXP.KABQ.WI.Y.0008.000000T0000Z-180213T0100Z/
Chuska Mountains-Southwest Mountains-
600 PM MST Mon Feb 12 2018

...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING...

Winds will continue to decrease below advisory criteria this
evening across the Chuska and Southwest Mountains. Therefore, the
wind advisory is allowed to expire. 

$$

34

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 11, 10:51 PM MST, 4 hours 25 minutes earlier.

Area forecast discussion, Feb 11, 10:51 PM MST, 4 hours 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1051 PM MST Sun Feb 11 2018

.AVIATION...
06Z TAF CYCLE
Some patchy MVFR cigs persist near the CO border north of KRTN late
this evening. Expect MVFR cigs to redevelop overnight from KLVS
northward to the CO border along the east slopes of the Sangre de
Cristo Mtns due to snow melt. Additionally, models continue to
suggest that moisture will shift northward overnight, and SCT-BKN
cigs between 040 and 070 will develop across mch of northern and
central NM. Some mountain obscurations will be possible. Precip will
begin around sunrise across the high terrain of northwest NM, and
should continue for much of Monday very near the CO border.
KFMN may briefly drop to MVFR cigs, but not much precip is expected.
All precipitation will diminish late Monday.

34

&&

.PREV DISCUSSION...305 PM MST Sun Feb 11 2018...
.SYNOPSIS...
Skies will be clear east of the central mountains tonight with
temperatures slightly below normal. To the west clouds will increase
after midnight, keeping low temperatures above normal. A low
pressure system in the Great Basin will move to the south Monday and
Monday night, and a stream of subtropical moisture will move across
northwestern New Mexico. Heavy snowfall will be possible Monday and
Monday night across the northwest mountains with up to a foot of new
snow in the higher elevations. Southwest flow aloft Monday through
Wednesday will result in above normal temperatures across most of
central and northern New Mexico. As the low pressure system begins to
move eastward across southern California Wednesday night and
Thursday, higher chances of rain and elevation snow are expected
across New Mexico.

&&

.DISCUSSION...
An upper level trough in northern CA/northwestern NV this evening
will move southward tonight through Tuesday morning. Models are
showing that this system will tap into subtropical moisture off the
coast of southern CA. Skies will remain mostly clear across the
eastern half of NM tonight, while clouds on the eastern extreme of
the plume of subtropical moisture will move across the western half
of the state. Generally light winds and clear skies across the
eastern half of NM will cause overnight low temperatures to be
slightly below normal. The clouds to the west will keep overnight
lows well above normal. Light precipitation could begin as early as
09Z Monday morning in northwestern NM, but models show deeper layer
moisture not moving into the area until after 15Z. Ample moisture and
strong upslope flow Monday and Monday night will bring significant
snowfall to the northwest mountains with elevations above 9000 feet
receiving around 12 inches of snowfall by Tuesday morning. Chama
could see as much as 4 inches. A winter storm watch has been issued
for the northwest mountains for Monday and Monday night.

Drier southwest flow will begin Tuesday morning through Wednesday
early afternoon with high temperatures well above normal both days.
As the upper level trough west of southern CA ejects eastward
Wednesday afternoon through Thursday, increasing moisture and mid-
level dynamics will move across NM. Prospects for widespread
precipitation are looking more likely with high snow levels
Wednesday night through Thursday, ranging from around 8000 feet in
western NM to 9500 feet in eastern NM. A backdoor cold front is
expected to move into eastern NM Thursday night and continue
southwestward Friday across central NM Friday. The GFS solution shows
another trough in southern CA/western AZ Friday and a plume of
subtropical moisture to the east of the trough across central and
eastern NM. The ECMWF shows a trough moving rapidly across northern
NM Friday, which pushes the plume of subtropical moisture to the
south and east of NM. The GFS solution would allow the backdoor cold
front to interact with the increasing moisture from the southwest,
and bring significant rain and elevation snow to NM. The ECMWF is a
dry scenario for NM.

There are significant differences in the GFS and ECMWF next weekend,
but both models generally support a drying and warming trend.

28

&&

.FIRE WEATHER...
Our snow event had ended as the short wave trough has moved east of
NM. Not much break before the next system starts to impact northwest
NM late tonight. The storm in the pacific Northwest will dive south
and deepen into a closed low over CA Monday. The flow aloft will
turn southwest with a decent slug of mid level moisture moving
northeast across NM tonight into Monday. This will generate some
precipitation across the northwest late tonight into Tuesday, with
the main impact over the Tusas/San Juan Mountains. The highest
elevations could receive around a foot of snow. It will become
breezy to windy across the west and northeast Monday. RH recoveries
tonight will be good to excellent. Vent rates Monday will be fair to
good in the east and very good to excellent in the west. Vent rates
Tuesday will be mostly good or better, except some poor rates across
the east central plains. Temperatures will trend up Monday and
Tuesday, and be above normal everywhere by Tuesday.

The CA storm will retrograde southwest off the coast Tuesday before
coming back onshore in southern CA late Wednesday. It will quickly
lift northeast and weaken while another storm in the northwest U.S.
dives south to replace it. That system will swing through Friday or
Saturday, depending on which model you prefer. So what does this
mean for our weather? Rain will develop in the Gila Region Wednesday
and spread north and east Wednesday night, with snow confined to the
western and northern high terrain. Rain and high mountain snow will
continue Thursday. A potent back door cold front will race south
across the eastern plains Thursday night and spill into the Rio
Grande Valley Friday morning, with snow levels dropping sharply.
Precipitation will diminish Friday and should be mostly or all over
by next weekend.

The only critical fire weather concerns will come on Wednesday as a
surface low develops over southeast CO and brings moderate winds to
northeast NM. Temperatures will continue to warm Wednesday, with min
RH's dropping to around 15 percent. A couple hours of critical
conditions will be possible Wednesday afternoon across the northeast
plains.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from 6 AM MST Monday through late Monday night
for the following zones... NMZ510.

&&

In the hours before

Local storm report, Feb 11, 9:43 PM MST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
943 PM MST SUN FEB 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     SNOW             3 ESE ANGEL FIRE        36.38N 105.24W
02/11/2018  E9.0 INCH        COLFAX             NM   PUBLIC

            ANGEL FIRE SKI AREA.

&&

EVENT NUMBER ABQ1800319

JLP
Local storm report, Feb 11, 9:44 PM MST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
944 PM MST SUN FEB 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HIGH SUST WINDS  1 SSE CLINES CORNERS    35.00N 105.66W
02/10/2018  M40 MPH          TORRANCE           NM   ASOS

            KCQC ASOS.

1020 PM     SNOW             GALLUP                  35.52N 108.73W
02/10/2018  E2.0 INCH        MCKINLEY           NM   EMERGENCY MNGR

1200 AM     SNOW             8 NE ARROYO SECO        36.58N 105.45W
02/11/2018  E1.0 INCH        TAOS               NM   OTHER FEDERAL

            TAOS POWDERHORN SNOTEL.

1200 AM     SNOW             5 SSW TOADLENA          36.17N 108.93W
02/11/2018  E2.0 INCH        SAN JUAN           NM   OTHER FEDERAL

            NAVAJO WHISKEY CREEK SNOTEL.

1200 AM     SNOW             8 SSW SAN MIGUEL        36.87N 106.23W
02/11/2018  E2.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            SAN ANTONIO SINK SNOTEL.

1200 AM     SNOW             7 E CANJILON            36.50N 106.31W
02/11/2018  E1.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            BATEMAN SNOTEL.

0330 AM     SNOW             9 E CUBA                36.02N 106.80W
02/11/2018  E2.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            VACAS LOCAS SNOTEL.

0330 AM     SNOW             5 ESE RED RIVER         36.68N 105.33W
02/11/2018  E6.0 INCH        COLFAX             NM   OTHER FEDERAL

            RED RIVER PASS SNOTEL.

0330 AM     SNOW             11 NNW CANON PLAZA      36.70N 106.25W
02/11/2018  E3.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            HOPEWELL SNOTEL.

0330 AM     SNOW             7 ESE CUBA              36.00N 106.83W
02/11/2018  E2.0 INCH        SANDOVAL           NM   OTHER FEDERAL

            SENORITA DIVIDE SNOTEL.

0330 AM     SNOW             8 SE EAGLE NEST         36.46N 105.17W
02/11/2018  E4.0 INCH        COLFAX             NM   OTHER FEDERAL

            TOLBY SNOTEL.

0330 AM     SNOW             9 ENE SHADY BROOK       36.40N 105.32W
02/11/2018  E2.5 INCH        COLFAX             NM   OTHER FEDERAL

            PALO SNOTEL.

0330 AM     SNOW             6 WNW TERERRO           35.76N 105.78W
02/11/2018  E2.0 INCH        SANTA FE           NM   OTHER FEDERAL

            SANTA FE SNOTEL.

0330 AM     SNOW             11 ENE RED RIVER        36.78N 105.23W
02/11/2018  E8.0 INCH        COLFAX             NM   OTHER FEDERAL

            SHUREE SNOTEL.

0500 AM     SNOW             5 NW LAMY               35.53N 105.93W
02/11/2018  M2.3 INCH        SANTA FE           NM   TRAINED SPOTTER

0520 AM     SNOW             7 ESE CHUPADERO         35.79N 105.80W
02/11/2018  E5.0 INCH        SANTA FE           NM   PUBLIC

            SKI SANTA FE.

0530 AM     SNOW             8 SSW RED RIVER         36.59N 105.45W
02/11/2018  E3.0 INCH        TAOS               NM   PUBLIC

            TAOS SKI AREA.

0548 AM     SNOW             ROCIADA                 35.83N 105.42W
02/11/2018  E5.0 INCH        SAN MIGUEL         NM   BROADCAST MEDIA

0600 AM     SNOW             4 NW SANDIA PARK        35.21N 106.41W
02/11/2018  E2.0 INCH        BERNALILLO         NM   PUBLIC

            SANDIA SKI AREA.

0600 AM     SNOW             3 NW TRES RITOS         36.16N 105.55W
02/11/2018  E2.0 INCH        TAOS               NM   PUBLIC

            SIPAPU SKI AREA.

0615 AM     SNOW             GRANTS                  35.15N 107.84W
02/11/2018  E2.0 INCH        CIBOLA             NM   PUBLIC

0645 AM     SNOW             RED RIVER               36.71N 105.42W
02/11/2018  E4.0 INCH        TAOS               NM   PUBLIC

            RED RIVER SKI AREA.

0647 AM     SNOW             2 SE MANZANO            34.62N 106.31W
02/11/2018  M1.0 INCH        TORRANCE           NM   CO-OP OBSERVER

0700 AM     SNOW             EDGEWOOD                35.06N 106.19W
02/11/2018  E2.0 INCH        SANTA FE           NM   TWITTER FEED

0700 AM     SNOW             1 N MORIARTY            35.01N 106.05W
02/11/2018  M2.0 INCH        TORRANCE           NM   CO-OP OBSERVER

0730 AM     SNOW             6 SSE SANTA FE          35.60N 105.93W
02/11/2018  M2.2 INCH        SANTA FE           NM   CO-OP OBSERVER

0730 AM     SNOW             VILLANUEVA              35.27N 105.36W
02/11/2018  M4.0 INCH        SAN MIGUEL         NM   CO-OP OBSERVER

0900 AM     SNOW             FORT SUMNER             34.48N 104.24W
02/11/2018  M1.0 INCH        DE BACA            NM   PUBLIC

0900 AM     SNOW             2 NW RIBERA             35.39N 105.47W
02/11/2018  M4.0 INCH        SAN MIGUEL         NM   TRAINED SPOTTER

0900 AM     SNOW             8 SW WAGON MOUND        35.92N 104.80W
02/11/2018  E3.0 INCH        MORA               NM   TRAINED SPOTTER

0900 AM     SNOW             PHILMONT SCOUT RANCH    36.48N 104.93W
02/11/2018  E5.5 INCH        COLFAX             NM   TRAINED SPOTTER

0900 AM     SNOW             1 NW OCATE              36.18N 105.06W
02/11/2018  M5.5 INCH        MORA               NM   CO-OP OBSERVER

0900 AM     SNOW             CIMARRON                36.51N 104.91W
02/11/2018  E4.0 INCH        COLFAX             NM   TRAINED SPOTTER

0900 AM     SNOW             2 WNW SPRINGER          36.38N 104.62W
02/11/2018  E3.5 INCH        COLFAX             NM   TRAINED SPOTTER

0900 AM     SNOW             6 NW MAXWELL            36.59N 104.63W
02/11/2018  E3.0 INCH        COLFAX             NM   TRAINED SPOTTER

0900 AM     SNOW             SAPELLO                 35.77N 105.25W
02/11/2018  E5.0 INCH        SAN MIGUEL         NM   TRAINED SPOTTER

0900 AM     SNOW             10 ESE MAES             35.63N 104.44W
02/11/2018  E1.2 INCH        SAN MIGUEL         NM   TRAINED SPOTTER

0900 AM     SNOW             WAGON MOUND             36.00N 104.71W
02/11/2018  E3.5 INCH        MORA               NM   TRAINED SPOTTER

0915 AM     SNOW             2 WNW PONDEROSA         35.68N 106.70W
02/11/2018  M1.5 INCH        SANDOVAL           NM   COCORAHS

0915 AM     SNOW             2 E GLORIETA            35.58N 105.73W
02/11/2018  M3.0 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             4 NW LAMY               35.52N 105.93W
02/11/2018  M1.2 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             1 SE SAN GERONIMO       35.57N 105.38W
02/11/2018  M2.8 INCH        SAN MIGUEL         NM   COCORAHS

0915 AM     SNOW             5 NW LAMY               35.53N 105.94W
02/11/2018  M1.7 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             1 SSE GLORIETA          35.57N 105.76W
02/11/2018  M2.5 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             2 E SAN PABLO           35.55N 105.36W
02/11/2018  M3.3 INCH        SAN MIGUEL         NM   COCORAHS

0915 AM     SNOW             2 SW SANTA FE           35.66N 105.98W
02/11/2018  M1.0 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             2 WSW EDGEWOOD          35.05N 106.22W
02/11/2018  M1.1 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             6 NNW LAMY              35.56N 105.92W
02/11/2018  M2.0 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             6 SSE SANTA FE          35.60N 105.91W
02/11/2018  M2.5 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             1 ENE SANTA FE          35.68N 105.94W
02/11/2018  M2.0 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             1 ESE SEDILLO           35.09N 106.28W
02/11/2018  M1.5 INCH        BERNALILLO         NM   COCORAHS

0915 AM     SNOW             2 N MILAN               35.21N 107.89W
02/11/2018  M1.5 INCH        CIBOLA             NM   COCORAHS

0915 AM     SNOW             1 N MILAN               35.19N 107.89W
02/11/2018  M1.0 INCH        CIBOLA             NM   COCORAHS

0915 AM     SNOW             3 ENE TUCUMCARI         35.18N 103.68W
02/11/2018  M1.0 INCH        QUAY               NM   COCORAHS

0915 AM     SNOW             2 NW EDGEWOOD           35.09N 106.22W
02/11/2018  M1.5 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             ANGEL FIRE              36.39N 105.28W
02/11/2018  M7.5 INCH        COLFAX             NM   COCORAHS

0915 AM     SNOW             2 N EDGEWOOD            35.09N 106.19W
02/11/2018  M1.0 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             5 ESE BLACK LAKE        36.27N 105.18W
02/11/2018  M7.2 INCH        COLFAX             NM   COCORAHS

0915 AM     SNOW             ROWE                    35.49N 105.67W
02/11/2018  M2.7 INCH        SAN MIGUEL         NM   COCORAHS

0915 AM     SNOW             1 SSE GALLUP            35.51N 108.73W
02/11/2018  M3.7 INCH        MCKINLEY           NM   COCORAHS

0915 AM     SNOW             3 SSW SANTA FE          35.65N 105.97W
02/11/2018  M2.0 INCH        SANTA FE           NM   COCORAHS

            W ZIA NEAR SANTA FE HIGH SCHOOL.

0915 AM     SNOW             2 NNE QUESTA            36.74N 105.58W
02/11/2018  M3.1 INCH        TAOS               NM   COCORAHS

0915 AM     SNOW             3 ENE PONDEROSA         35.68N 106.62W
02/11/2018  M3.0 INCH        SANDOVAL           NM   COCORAHS

0915 AM     SNOW             4 NNW LAMY              35.53N 105.91W
02/11/2018  M2.5 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             5 WNW SAPELLO           35.80N 105.34W
02/11/2018  M6.0 INCH        SAN MIGUEL         NM   COCORAHS

0915 AM     SNOW             3 E GALLUP              35.53N 108.68W
02/11/2018  M5.0 INCH        MCKINLEY           NM   COCORAHS

0915 AM     SNOW             1 SE SAN ANTONIO        35.62N 105.24W
02/11/2018  M4.0 INCH        SAN MIGUEL         NM   COCORAHS

0915 AM     SNOW             2 SE SOUTH SAN YSIDRO   35.43N 105.55W
02/11/2018  M3.6 INCH        SAN MIGUEL         NM   COCORAHS

1100 AM     SNOW             CHAMA                   36.89N 106.58W
02/11/2018  M1.2 INCH        RIO ARRIBA         NM   CO-OP OBSERVER

1100 AM     SNOW             CAPULIN                 36.74N 103.99W
02/11/2018  M2.0 INCH        UNION              NM   CO-OP OBSERVER

1100 AM     SNOW             3 ESE ANGEL FIRE        36.38N 105.24W
02/11/2018  E9.0 INCH        COLFAX             NM   PUBLIC

            ANGEL FIRE SKI AREA.

&&

EVENT NUMBER ABQ1800243 ABQ1800244 ABQ1800246 ABQ1800248 ABQ1800252
ABQ1800253 ABQ1800254 ABQ1800255 ABQ1800256 ABQ1800257 ABQ1800258
ABQ1800259 ABQ1800260 ABQ1800261 ABQ1800262 ABQ1800263 ABQ1800264
ABQ1800265 ABQ1800266 ABQ1800267 ABQ1800268 ABQ1800270 ABQ1800271
ABQ1800272 ABQ1800273 ABQ1800300 ABQ1800317 ABQ1800301 ABQ1800302
ABQ1800303 ABQ1800304 ABQ1800305 ABQ1800306 ABQ1800307 ABQ1800308
ABQ1800309 ABQ1800310 ABQ1800311 ABQ1800274 ABQ1800275 ABQ1800276
ABQ1800277 ABQ1800278 ABQ1800279 ABQ1800280 ABQ1800281 ABQ1800282
ABQ1800283 ABQ1800284 ABQ1800285 ABQ1800286 ABQ1800287 ABQ1800288
ABQ1800289 ABQ1800290 ABQ1800291 ABQ1800292 ABQ1800293 ABQ1800294
ABQ1800295 ABQ1800296 ABQ1800297 ABQ1800298 ABQ1800299 ABQ1800313
ABQ1800314 ABQ1800315 ABQ1800316 ABQ1800312 ABQ1800318 ABQ1800319

JLP

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 3:35 AM MSTWinter Weather AdvisoryABQ24 hr

Nearby

Wind Advisories in New Mexico, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.